# SDR UPS02138557

- Difficulty date: June 6, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A DISCREPANCY IN CRUISE AT FL270 BOTH PACKS FAULTED OFF.  ECAM PROCEDURES COMPLIED WITH AND EMERGENCY DESCENT INITIATED.  PACKS WOULD NOT RESET.  AT FL180 PACKS CAME BACK ON.  PERFORMED BITE CHECK ON CABIN PRESSURE 10-2 BOX, PNEUMATIC PRESSURE CONTROLLER 102, NO FAULTS NO ECAM MESSAGES EITHER.  OPS CK'D PACK 1 & 2, NO DEFECTS NOTED.  PACKS OPEN, NORMAL.  A/C OK FOR SERVICE.
